Bulletin of the American Mathematical Society

The impossibility of desuspending collapses

W. B. R. Lickorish and J. M. Martin

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 979-981.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Lickorish, W. B. R.; Martin, J. M. The impossibility of desuspending collapses. Bull. Amer. Math. Soc. 74 (1968), no. 5, 979--981. https://projecteuclid.org/euclid.bams/1183529945

Export citation


  • 1. R. H. Bing, Some aspects of the topology of 3-manifolds related to the Poincaré conjecture, Lectures on modern mathematics, Vol. II, Wiley, New York, 1964.
  • 2. M. M. Cohen, A general theory of relative regular neighborhoods (to appear).
  • 3. L. S. Husch, On collapsible ball pairs (to appear).
  • 4. B. Mazur, A note on some contractible 4-manifolds, Ann. Math. 73 (1961), 221-228.
  • 5. V. Poénaru, La décomposition de l'hypercube en produit topologique, Bull. Soc. Math. France 88 (1960), 113-129.